Access count of this item: 119

Files in This Item:
File Description SizeFormat 
1563-07.pdf1.92 MBAdobe PDFView/Open
Title: FIO-product representation of solutions to first-order symmetrizable hyperbolic systems(Spectral and Scattering Theory and Related Topics)
Authors: Le Rousseau, Jerome
Keywords: Degenerate hyperbolic system
Symmetrizable system
Pseudodifferential initial value problem
Fourier integral operator
Matrix phase function
Global Sobolev norm estimate
Infinite product
Issue Date: Jun-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1563
Start page: 69
End page: 88
URI: http://hdl.handle.net/2433/81123
Appears in Collections:Spectral and Scattering Theory and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.